A Mathematical Model Of The Dynamics Of Schistosomiasis

Show simple item record

Author Badran, Yehia [يحيى بدران] en_US
Author Sherief, Hany en_US
Available date 2009-11-25T15:21:41Z en_US
Publication Date 1996 en_US
Citation Qatar University Science Journal, 1996, Vol. 16, No. 2, Pages 219-229. en_US
URI http://hdl.handle.net/10576/9921 en_US
Abstract In this work the authors develop a mathematical model for the dynamics of a major helminth parasite of man, schistosomiasis. The model is a system of coupled non-linear equations. Numerical experimentations with the model reveal the remarkable stability of the dynamics of schistosomiasis. The steady state is invariably reached within 10-15 years of the start of the infection. A numerical solution of the model supports the often-stated and often-debated observation that "the usual shape of the curve of the intensity of infection by age is produced through variability of water-contact behaviour among age groups and a slowly-acquired immunity to re-infection." It also indicates that convexity of the age-intensity profile can be due to variability of water-contact activities among age groups alone. The model can be used to answer questions of the "what if' variety about the dynamics of schistosomiasis especially as they relate to en_US
Abstract في هذا العمل يقوم المؤلفان بتكوين نموذج رياضي لديثاميكية طفيل هلمنتي رئيسي من لخيليات الإنسان . النموذج هو نظام من المعادلات الغير لخية المتداخله . تجارب عدلمحية على النموذج كشفت الإتزان الفائق لسيناميكية البلهارسيا . حالة الثبات تسث دائمأ خلال 10 - 15 عاماً من بدء العسوى . حل عسدي للنموذج يؤيد المشاهدة كثيرة الشكر وكثيرة النقاش التي تقول ،ا الشكل المعتاد لمنحنى شدة العلهوى مع العمر هو شهيجة التغير في طرق التعامل مع المياه بين مجموعات الأعمار ومناعة للسوى مكتسبة ببطئ " ، كذلدُ يبين أن تقعر علاقة العمر - الشدة يمكن أن يكون نتيجة التغير في طرق التعامل مع المياه بين مجموعات الأعمار فقط . النموذج يمكن أن يستعمل للإجابة على أسئلة من نوع "ماذا لو" عن لمحيناميكية البلهارسيا وخاصة مايتعلق ببرامج مكافحة المرض . ar
Language en en_US
Publisher Qatar University en_US
Subject Mathematics en_US
Subject الرياضيات ar
Title A Mathematical Model Of The Dynamics Of Schistosomiasis en_US
Alternative Title نموذج رياضي لديناميكية البلهارسيا ar
Type Article en_US
Pagination 219-229 en_US
Issue Number 2 en_US
Volume Number 16 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record